A General Fixed Point Theorem In Complete G - Metric Spaces For Weakly Compatible Pairs

Valeriu POPA, Alina-Mihaela PATRICIU
2.145 423

Abstract



Keywords


complete G - metric space, fixed point, weakly compatible mappings, implicit relation.

Full Text:

PDF

References


Abbas, M. and Rhoades, B.E., “Common fixed point results for noncommuting mappings without continuity in generalized metric spaces”, Appl. Math. and Computation, 215: 262 – 269, (2009).

Dhage, B.C., “Generalized metric spaces and mappings with fixed points”, Bull. Calcutta Math. Soc., 84: 329 – 336, (1992).

Dhage, B.C., “Generalized metric spaces and topological structures I”, Anal. St. Univ. Al. I. Cuza, Iasi Ser. Mat., 46(1): 3 – 24, (2000). [4] Jungck,

noncontinuous, nonself maps on nonnumeric spaces”, Far East J. Math. Sci., 4(2): 195 – 215, (1996).

for Manro, S., Bahtia, S.S. and Kumar, S., “Expansive mappings theorems in G - metric spaces”, Intern. J. Contemp. Math. Sci., 5(51): 2529 – 2535, (2010).

Mustafa, Z. and Sims, B., “Some remarks concerning D - metric spaces”, Intern. Conf. Fixed Point Theory and Applications, Yokohama, 189 – 198, (2004).

Mustafa, Z. and Sims, B., “A new approach to generalized metric spaces”, J. Nonlinear Convex Analysis, 7: 289 – 297, (2006).

Mustafa, Z., Obiedat, H. and Awadeh, F., “Some fixed point theorems for mappings on G - complete metric spaces”, Fixed Point Theory and Applications, Article ID 189870, 12, (2008).

Mustafa, Z., Shatanawi, W. and Bataineh, M., “Fixed point theorem on uncomplete G - metric spaces”, J. Math. Statistics, 4(4): 196 – 201, (2008).

Mustafa, Z. and Sims, B., “Fixed point theorems for contractive mappings in complete G - metric spaces”, Fixed Point Theory and Applications, Article ID 917175, 10, (2009).

Mustafa, Z. and Obiedat, H., “A fixed point theorem of Reich in

Math. J., 12: 83 – 93, (2010).

Obiedat, H. and Mustafa, Z., “Fixed point results on a nonsymmetric G - metric space”, Jordan S. Math. Statistics, 3(2): 65 – 79, (2010).

Pant, R. P., “Common fixed point for noncommuting mappings”, J. Math. And Appl., 188: 436 – 440, (1994).

Pant, R. P., “Common fixed point for four mappings”, Bull. Calcutta Math. Soc., 9: 281 – 286, (1998).

Popa, V., “Fixed point theorems for implicit contractive mappings”, Stud. Cerc. St. Ser. Mat., Univ. Bacău, 7: 129 – 133, (1997).

Popa, V., “Some fixed point theorems for compatible mappings satisfying an implicit relation”, Demonstratio Math., 32(1): 157 – 163, (1999).

Shatanawi, W., “Fixed point theory for contractive mappings satisfying φ - maps in G - metric spaces”, Fixed Point Theory and Applications, Article ID 181650, 9, (2010).

Srivastava, R., Agrawal, S., Bhardwaj, R., Yadava, R. N., “Fixed point theorems in complete G - metric spaces”, South Asian J. Math., 2(2): 167 – 174, (2012).